Advances in Differential Equations

Reduced measures for obstacle problems

Haïm Brezis and Augusto C. Ponce

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 10, Number 11 (2005), 1201-1234.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867750

Mathematical Reviews number (MathSciNet)
MR2175334

Zentralblatt MATH identifier
1208.35071

Subjects
Primary: 35J85
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Brezis, Haïm; Ponce, Augusto C. Reduced measures for obstacle problems. Adv. Differential Equations 10 (2005), no. 11, 1201--1234. https://projecteuclid.org/euclid.ade/1355867750


Export citation